Lupus & Stomach Issues
Okay for the past few days I have had this weird feeling(s) in my stomach. I have GERD already as well as IBS just so you know. The sensations I've been getting can be constant for a while sometimes or die down some and then come back..almost like in waves I guess. It reminds me of an anxious feeling. I have been under some stress lately with sick relatives and friends and other life stress(finances etc)as well as a few bad dreams this week. However, today I was able to relax myself a bit and get some sleep while the kids were visiting relatives and a lot of the feeling went away(the knotting, squeezing, nausea,etc)which had my my GERD act up even more. But what's left over is burning which is constant and an occasional twinge of anxiety to go along with it. The burning feels like the burning I get in my legs and arms due to neuropathy from my Lupus. My meds list in my signature is up to date so I'm not sure if any of that would cause this. I just dropped to the 2mgs of Prednisone from the 3mgs a few days ago. All I know is this is really getting to me and makes me not want to eat and I'm ready for it to be gone. Has anyone else had issues like this? Is it all anxiety? I had bloodwork come back from August 24th 2011 that was all normal except for the following:
Neurtrophils- high at 76% Reference range 40-74
BUN/Creatinine Ratio- high at 25 Ref. range 8-20
(My BUN was at the top end of normal with a result of 20 and the ref. range being 6-20, my Creatinine was within normal at 0.79 with a ref. range of 0.57-1.00)
AST(SGOT)- high at 42 Ref. range 0-40
Urine Specific Gravity- > 1.030 Ref. range- 1.005-1.030
Appearance- Cloudy Ref. range- Clear
Didn't know if this may have anything to do with any of this but thought I'd mention it anyway. Thanks and hope you all are feeling okay.
I cannot say if this feeling is due to your GERD, IBS, Anxiety, or Meds. I would suggest that you mention it to your doctor so that some tests can be run in order to determine exactly what might be causing these symptoms. I'm sorry that I don't have an answer for you.
Like you, I have IBS due to Fibromyalgia and I often get heart burn and/or a burning sensation in my stomach/chest area. My doctor told me that this was due to acid reflux (a by-product of IBS). It is very painful sometimes and a bit scary. I'm not sure if your issues are the same as mine. But please do ask your doctor in order to ensure that it is not something serious and to begin treatment for it. I wish you the very best.
Peace and Blessings
I'm with you - I've had lots of GERD just since I started having the AI problems. I was told to take a Prilosec a day, too. I've recently read some really bad things about proton pump inhibitors (Prilosec, Prevacid, etc.) I tried to wean myself off of it, but my stomach problems got much worse, so I'm back on it again.
I noticed that my diet makes a difference, too. I was visiting my youngest daughter, and ate more pizza and junk food than I'm used to eating, so even the Prilosec couldn't handle it.
When my hubby picked me up at the airport and asked what I wanted to stop to eat, I yelled - "Vegetables and Salad"! My daughter doesn't serve nearly enough of those.
Now I'm getting my body used to my usual healthy diet again.
Talk to your doc about a diet that might help your IBS. I know that my other daughter who has it says that she feels much better when she eats fresh, unprocessed foods and avoids gluten.
Thanks for the reply...thanks to all replies in fact. I just wanted to say though that due to a syncope episode a few months ago with unknown cause, they just told me to add more salt and processed foods to my diet. Even with eating whatever I want I am losing weight. I'm only 5'2 but I'm down to 98lbs. The lowest I've ever weighed in my adult life. So I'm not sure what I should do at this point...what's healthy isn't healthy for me apparently lol I don't know it's crazy. I will def be talking to my rheumy and see what she has to say about all this though. Thanks for all the help. Hope you all are well.